RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 938–941 (Mi mz1131)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Conjugacy classes of the automorphism group of a tree

P. Gawrona, V. V. Nekrashevychb, V. I. Sushchanskiib

a Silesian University of Technology
b National Taras Shevchenko University of Kyiv

DOI: https://doi.org/10.4213/mzm1131

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 787–790

Bibliographic databases:

Received: 12.07.1999

Citation: P. Gawron, V. V. Nekrashevych, V. I. Sushchanskii, “Conjugacy classes of the automorphism group of a tree”, Mat. Zametki, 65:6 (1999), 938–941; Math. Notes, 65:6 (1999), 787–790

Citation in format AMSBIB
\Bibitem{GawNekSus99}
\by P.~Gawron, V.~V.~Nekrashevych, V.~I.~Sushchanskii
\paper Conjugacy classes of the automorphism group of a~tree
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 938--941
\mathnet{http://mi.mathnet.ru/mz1131}
\crossref{https://doi.org/10.4213/mzm1131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728295}
\zmath{https://zbmath.org/?q=an:0949.20016}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 787--790
\crossref{https://doi.org/10.1007/BF02675596}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1131
  • https://doi.org/10.4213/mzm1131
  • http://mi.mathnet.ru/eng/mz/v65/i6/p938

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Grigorchuk, V. V. Nekrashevych, V. I. Sushchanskii, “Automata, Dynamical Systems, and Groups”, Proc. Steklov Inst. Math., 231 (2000), 128–203  mathnet  mathscinet  zmath
    2. Sumner, JG, “Markov invariants and the isotropy subgroup of a quartet tree”, Journal of Theoretical Biology, 258:2 (2009), 302  crossref  mathscinet  isi  scopus
    3. Bona M., Sitharam M., Vince A., “Enumeration of Viral Capsid Assembly Pathways: Tree Orbits Under Permutation Group Action”, Bull. Math. Biol., 73:4 (2011), 726–753  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:79
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019